# SDR USAASB02044

- Difficulty date: March 7, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012721
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE REPORTED THE FLOOR LEVEL EMERGENCY LIGHT AT SEAT ROW 5 ABC INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 5 ABC.  OPERATIONAL CHECK GOOD.  (M)
